# SDR C2XA99CL022

- Difficulty date: February 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16710
- Make and model: Emb EMB-120RT
- Aircraft serial: 120106
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Actuator
- Part number: 3082001007
- Condition: Malfunctioned
- Location: Lt Nacelle Flap
- Part time: 6,662 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE - FLT 3194 - CREW REPORTED THAT THEY RECEIVED A NACELLE FLAP ASYMMETRY AFTER TAKEOFF. AIRCRAFT RETURNED TO THE FIELD WITHOUT FURTHER INCIDENT. MAINTENANCE REMOVED AND REPLACED THE LEFT NACELLE FLAP ACTUATOR IAW EMB-120 MM 27-50-08, OPERATIONAL AND LEAK CHECKS WERE SATISFACTORY.  AIRCRAFT RELEASED FOR SERVICE.  (M)
